| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
01/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - nexgen option cemented femoral component size e right catalog #: 00576401552 lot #: 64364012, nexgen standard cemented all poly patella size 29mm catalog #: 00597206529 lot #: 63436585, nexgen articular surface size ef 10mm catalog #: 00596403210 lot #: 64464847.G2 - report source - foreign: event occurred in the united kingdom.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address tibial component loosening approximately three (3) years and three (3) months post-operatively.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, a4, b4, b5, b6, b7, e1, g3, g6, h2, h6, h11.
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty revision to address tibial component loosening and pain approximately three (3) years and three (3) months post-operatively.Initial and revision operative notes noted no intraoperative complications.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.